It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board


Mental Health Board Index


I was prescribed a very high dose of seroquel 1000mg after becoming psychotic through high marijuana usage. I was on this dose for 4 months but found that it was very difficult for me to let go of traumatic mental patterns and found that I would constantly be irritable. I decided to see (behind my doctors back - I don't think he would have seen my logic - he doesn't take seroquel) whether a reduce in dose would help. So slowely I reduced 1000 - 800 - 600 - 400 - 200 - then I broke those in half and in quarters 100 - 50 over the space of 3 weeks till finally 2 days ago I stopped. I noticed my mood a lot lighter and I could think clearer with out all this rubbish however seroquel has some pretty truamatic withdrawals. Intense dizziness, not being able to focus or concentrate on TV or books, finding it difficult to concentrate when people are talking to you, you want to but you just feel dizzy sick plus nausea to the point of being physically sick and terrible insomnia. I fortunately have zopiclone sleeping tablets which are helping me sleep. Its been 2 days off seroquel completely and I am still suffering insomnia, nausea and chronic dizziness. I'm going to stick it out and reply in a few days to tell you whether its got any better.
As a bi polar, phsz- affect. I have been on many a med. Right now this includes 800mg seroquel,1200 lithium and 800 carbamaziphine. I started on only 200 mg seroguel but had to increase it at 3 month intervals for it to be effective.

A few weeks ago I was having an extreme bi polar low in which I checked myself into a hospital ( I wont rant against the hopspital here for sake of berevity... ****in *******s) but the end result of Three doctors and what I felt in my body I reduced everything

With the reduction of seroquel ( from 800 to 400 ) I have had severe vision problems and last night I had full convulsions in my body, I have always had tremmors (dystardia) in my legs withing 30 minutes of taking Seroque. Since I have been taking only 400 for almost a week I am going to ride this out, if I can. But I would highly suggest anyone going off seroquel to reduce in small amounts.

Lithium and carbamazephine are a whole different story and I could go on and on about those. But this is a seroquel board

Metta (loving kindness and compassion)

N2pikachu
[QUOTE=valerie234;386631]I was prescribed a very high dose of seroquel 1000mg after becoming psychotic through high marijuana usage. I was on this dose for 4 months but found that it was very difficult for me to let go of traumatic mental patterns and found that I would constantly be irritable. I decided to see (behind my doctors back - I don't think he would have seen my logic - he doesn't take seroquel) whether a reduce in dose would help. So slowely I reduced 1000 - 800 - 600 - 400 - 200 - then I broke those in half and in quarters 100 - 50 over the space of 3 weeks till finally 2 days ago I stopped. I noticed my mood a lot lighter and I could think clearer with out all this rubbish however seroquel has some pretty truamatic withdrawals. Intense dizziness, not being able to focus or concentrate on TV or books, finding it difficult to concentrate when people are talking to you, you want to but you just feel dizzy sick plus nausea to the point of being physically sick and terrible insomnia. I fortunately have zopiclone sleeping tablets which are helping me sleep. Its been 2 days off seroquel completely and I am still suffering insomnia, nausea and chronic dizziness. I'm going to stick it out and reply in a few days to tell you whether its got any better.[/QUOTE]

Hi Valerie, I am interested in what you described as "traumatic mental patterns". I have just started taking seroquel with minimal success. I am not sure if this is the right thing for me. I have difficulty explaining my problem to doctors which I would describe exactly as you did[I]..."traumatic mental patterns"[/I]. Can you be more specific about how you feel and think? Have they given your condition a name?





All times are GMT -7. The time now is 08:48 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!